# SDR SWAA2013101421123

- Difficulty date: October 5, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 68,635 hours, 64,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUB SURFACE CHEM-MILL SKIN CRACKED BS 360, STRINGER 2L.  REPAIRED SKIN IAW ER & EA.
